Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lattices of continuous functions


Author: Irving Kaplansky
Journal: Bull. Amer. Math. Soc. 53 (1947), 617-623
DOI: https://doi.org/10.1090/S0002-9904-1947-08856-X
MathSciNet review: 0020715
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08856-X